IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

The genus Pseudocyclopina lang in Antarctic waters: Redescription of the typespecies, P. belgicae (Giesbrecht, 1902) and the description of four new species
Elwers, K.; Arbizu, P.M. (2001). The genus Pseudocyclopina lang in Antarctic waters: Redescription of the typespecies, P. belgicae (Giesbrecht, 1902) and the description of four new species. Ophelia 54(2): 143-165
In: Ophelia: International Journal of Marine Biology. Ophelia Publications: Helsingør. ISSN 0078-5326, more
Peer reviewed article  

Available in Authors 

Authors  Top 
  • Elwers, K.
  • Arbizu, P.M.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors